MathSciNet Relay Station
MathSciNet bibliographic data
MR2093087 54F15 (54H25)
Hagopian, Charles L.; Mańka, Roman Rational irreducible plane continua without the fixed-point property. Proc. Amer. Math. Soc. 133 (2005), no. 2, 617–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement